# SDR R61A2024120900586

- Difficulty date: December 4, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 50,927 hours, 32,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA1756
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 22,432 hours, 15,557 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE DEPLOYED IMPROPERLY AND DID NOT INFLATE PROPERLY. SLIDE ALSO DID NOT INFLATE FULLY AFTER PULLING THE RED MANUAL INFLATE HANDLE. R&R R2 DOOR EMERGENCY SLIDE
